On the controllability of the Boussinesq equation in low regularity

Eduardo Cerpa, Ivonne Rivas

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

© 2018 Springer International Publishing AG, part of Springer Nature In this paper, we consider the internal control problem for the Boussinesq equation posed on the torus (Formula presented.). Previous results had dealt with this problem when the state space is (Formula presented.). The main goal of this work is to improve the regularity until (Formula presented.) for (Formula presented.). The exact controllability of the linearized equation is proved by using the moment method and spectral analysis. In order to get the same result for the nonlinear equation, we use a fixed point argument in Bourgain spaces.
Original languageEnglish
Pages (from-to)1-19
Number of pages19
JournalJournal of Evolution Equations
DOIs
Publication statusPublished - 7 Jun 2018

Fingerprint Dive into the research topics of 'On the controllability of the Boussinesq equation in low regularity'. Together they form a unique fingerprint.

  • Cite this